Panadol Paracetamol 500Mg Film Coated Tablets 24 Tablets

€3.15

Code 2A3BBD88F1ED6C4A

Panadol Film-Coated Tablets contain Paracetamol as an effective medication for a variety of symptoms. Suitable for use with headaches, colds and flu symptoms, backaches, period pains, muscle pains and more.

Add to Basket
Product Information

Panadol contains Paracetamol, recognised by the medical profession as effective medication for you and your family. Panadol is indicated for: headache, colds and influenza, backache, period pain, pain of osteoarthritis, muscle pain, neuralgia, toothache, and rheumatic pain.

  • Fast acting effective pain relief
  • Gentle on the stomach

How To Use

Please read the enclosed leaflet carefully before taking this medicine. For oral use only. Swallow Panadol tablets with water.

Adults: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.

Children aged 6–12 years: Give 1/2 to 1 tablet every 4 hours as required. Not more than 4 tablets should be given in 24 hours.

Not suitable for children under 6 years.
For professional advice on medicines, consult your pharmacist.

Active Ingredients

Ingredients: Paracetamol 500mg

Delivery Info

Ronaghan's Pharmacy offer you a Click & Collect or Delivery to Ireland & UK.

FREE delivery for orders over €35 to Ireland and NI.
A charge of €4.95 applies for orders under €35 . Delivery is €8.50 to UK.
Please allow 2- 3 working days for delivery to Ireland and Northern Ireland.
3-5 working days for UK delivery.

Click & Collect from our store at 5 The Diamond, Monaghan Town. County Monaghan H18 XC60

Please visit our Delivery page for more info »

Returns Policy

We are sorry that you are seeking information on a return or refund, we will endeavor to solve any problems or queries you may have.
Please send the returns information to our email address order@ronaghans.ie within 14 days from the date of receipt. If the item is passed 28 days we are able to issue a gift certificate for Ronaghan’s Pharmacy.
Read our complete Returns Policy here »

Click to view complete product details

CONTAINS PARACETAMOL

DO NOT TAKE:
- If you are allergic to paracetamol or any of the other ingredients.

DO NOT EXCEED THE STATED DOSE.

DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS.

CONSULT YOUR DOCTOR:
- If symptoms persist.

Prolonged use without medical supervision may be harmful.

IMPORTANT:
This product should only be used when clearly necessary.

IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty